# SDR GTIA2023022736994

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 44,067 hours, 19,887 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 800
- Part time: 44,067 hours, 19,887 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON L2 DOOR SILL FR68 STR 23 LH. RAF 01 CREATED. SDR SUBMITTED-COMPLETED L2 DOOR SILL BEAM REPAIR IAW EA 5341-2312
